# SDR SWI2025F01562

- Difficulty date: August 27, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 11/22/2025)INSTALLED NEW I/B "A" BRACKET (PN CN624-2082-S1501) INTO L/H UPPER TRANSCOWL REF REO# 670-54-21-971, REV B, DATED 11/28/23. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED W/SKYCARD 51-900-1002-SKY.
